# SDR ASAA2023021842023

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,677 hours, 17,328 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5860
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #2 TANK INDICATOR ON RE-FUELING PANEL IS NOT FUNCTIONING. GROUNDED - YES. REMOVED AND REPLACED #2 REFUEL QUANTITY INDICATOR. IAW B737-800 AMM 28-41-61. OPS CHECK GOOD.
